Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 28, 2015, 9:37 PM CDT for Logan County, Menard County, Illinois. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 9:37 PM CDT (02:37 UTC)
- Expired
- Jun 28, 2015, 10:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Logan County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:40 PM CDT | HAIL 1 | Greenview, IL | NICKEL TO QUARTER SIZED HAIL IN GREENVIEW |
| Jun 28, 9:55 PM CDT | HAIL 0.75 | 8 E Petersburg, IL | PEA TO DIME SIZED HAIL IN ADDITION TO HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
217
WUUS53 KILX 290237
SVRILX
ILC107-129-290315-
/O.NEW.KILX.SV.W.0101.150629T0237Z-150629T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1015 PM CDT
* AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENVIEW...
OR 5 MILES SOUTH OF MASON CITY...MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ATHENS...GREENVIEW...ELKHART...MIDDLETOWN...SWEETWATER AND FANCY
PRAIRIE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 111 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
4016 8967 4015 8963 4012 8960 4010 8947
3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0236Z 319DEG 19KT 4012 8967
HAIL...1.00IN
WIND...<50MPH
$$
BARKER2 follow-up statements
394
WWUS53 KILX 290249
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT SUN JUN 28 2015
ILC107-129-290315-
/O.CON.KILX.SV.W.0101.000000T0000Z-150629T0315Z/
MENARD-LOGAN-
949 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN MENARD AND SOUTHWESTERN LOGAN COUNTIES...
AT 948 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENVIEW...OR
10 MILES SOUTH OF MASON CITY...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ATHENS...GREENVIEW...ELKHART...MIDDLETOWN...SWEETWATER AND FANCY
PRAIRIE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 111 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
4016 8967 4015 8963 4012 8960 4010 8947
3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0248Z 342DEG 20KT 4005 8967
HAIL...1.00IN
WIND...<50MPH
$$
BARKER437
WWUS53 KILX 290307
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SUN JUN 28 2015
ILC107-129-290316-
/O.EXP.KILX.SV.W.0101.000000T0000Z-150629T0315Z/
MENARD-LOGAN-
1007 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD AND
SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
4016 8967 4015 8963 4012 8960 4010 8947
3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0305Z 319DEG 19KT 4005 8967
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:37 PM CDT, 1 hour earlier.
Area forecast discussion, Jun 28, 8:37 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 837 PM CDT SUN JUN 28 2015 .UPDATE... ISSUED AT 835 PM CDT SUN JUN 28 2015 WILL UPDATE THE FORECAST TO ADJUST POPS REST OF TONIGHT AS LIKELY CHANCES OF SHOWERS AND THUNDERSTORMS THIS EVENING OVER CENTRAL IL GRADUALLY DIMINISH FROM WEST TO EAST OVERNIGHT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM FOR 4 SW COUNTIES OF SCHUYLER... CASS...MORGAN AND SCOTT. REST OF FORECAST GENERALLY LOOKS ON TRACK WITH A FAIR AMOUNT OF CLOUDS AND SOME PATCHY FOG POSSIBLE LATER TONIGHT. LOWS IN THE LOW TO MID 60S WITH COOLEST TEMPS NW OF THE IL RIVER. 1007 MB SURFACE LOW PRESSURE IN FAR SE IOWA HAD A WARM FRONT OVER SW IL FROM NEAR QUINCY TO SW OF LITCHFIELD AND MOUNT VERNON. VIGOROUS SHORT WAVE OVER WI...EASTERN IA AND NORTHERN IL TO DROP SE TO THE EAST CENTRAL IL/WEST CENTRAL IN BORDER BY 12Z/7 AM MONDAY. CONVECTION SHOULD GRADUALLY DIMINISH FROM WEST TO EAST DURING OVERNIGHT AS TROF AXIS PASSES TO OUR EAST. A FEW STRONG TO SEVERE THUNDERSTORMS BETWEEN LINCOLN AND CANTON AND SE OF TAYLORVILLE WERE TRACKING SE AT 25 MPH AND SEVERE WX THREAT CONTINUES ANOTHER 1-2 HOURS FOR SW HALF OF CWA. HAD 1-1.5 INCH HAIL IN CENTRAL SANGAMON AND CHRISTIAN COUNTIES NEAR SPRINGFIELD...KINCAID AND TAYLORVILLE ALONG WITH A FEW REPORTS OF FUNNEL CLOUDS FROM SPRINGFIELD SE TO TAYLORVILLE. ALSO GETTING HEAVY RAIN REPORTS AS MUCH AS 1 INCH PER HALF HOUR WITH SOME STREET FLOODING IN BARTONVILLE...SPRINGFIELD AND KINCAID AND THIS TO CONTINUE TO BE A THREAT AS WELL FOR REST OF THIS EVENING. && .SHORT TERM...(TONIGHT) ISSUED AT 232 PM CDT SUN JUN 28 2015 1007 MB SURFACE LOW PRESSURE OVER CENTRAL IA WHILE UPPER LEVEL TROF WAS OVER CENTRAL/WESTERN WI...EASTERN MN AND INTO NE IA AND NW IL. 12Z FORECAST MODELS SHOW VIGOROUS UPPER LEVEL TROF DIGGING SE INTO CENTRAL AND EASTERN IL THIS EVENING AS SURFACE LOW MOVES INTO CENTRAL IL BY 06Z/1 AM TONIGHT. ALREADY HAVE SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF CENTRAL IL AT MID AFTERNOON AS FAR SE AS I-70 FROM WEAKENING MCS. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD DURING LATE AFTERNOON AND INTO THIS EVENING AS AIRMASS GETS MORE UNSTABLE AND APPROACHING SHORT WAVE TROF. CONVECTION TO THEN DIMINISH FROM WEST TO EAST LATER TONIGHT INTO MONDAY MORNING AS UPPER LEVEL TROF AND SURFACE LOW PRESSURE SHIFTS EAST OF IL INTO INDIANA BY MONDAY MORNING. SPC HAS SLIGHT RISK OF SEVERE STORMS FROM PEORIA TO LINCOLN TO SHELBVILLE SW LATE THIS AFTERNOON INTO MID EVENING FOR 15% RISK OF DAMAGING WIND GUSTS AND LARGE HAIL AND 5% RISK OF TORNADOES. AREAS SW OF WINCHESTER IN SW SCOTT COUNTY HAS AN ENHANCED SLIGHT RISK OF SEVERE STORMS WHERE UP TO 30% RISK OF LARGE HAIL. INSTABILITY ELEVATES A BIT TO 1000-1600 J/KG SW CWA LATE THIS AFTERNOON AND EARLY EVENING WITH SOME HEATING AS CLOUDS BREAK UP FOR A TIME (ALREADY HAPPENING FROM I-55 WEST) WITH WEAKENING MCS OVER CENTRAL IL. MORE UNSTABLE AIRMASS IS OVER MO WHERE CAPES PEAK FROM 2-3K J/KG. THE BULK SHEAR IS MORE IMPRESSIVE THIS AFTERNOON/EVENING WITH 35-40 KTS SW OF I-74 AND THE BULK SHEAR IS ALSO STRONGER SW OVER MO WHERE 40-50 KTS. SO THE BIGGER SEVERE WX THREAT LATE THIS AFTERNOON AND INTO MID EVENING UNTIL SUNSET WILL BE OVER MO AND SW IL. LOWS TONIGHT IN THE LOW TO MID 60S WITH COOLEST READINGS NW OF THE IL RIVER. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 232 PM CDT SUN JUN 28 2015 LITTLE IN OVERALL LONG-WAVE PATTERN CHANGE FORECASTED BY MODELS AT LEAST THROUGH FRIDAY WITH RIDGE REMAINING FROM THE ROCKIES WEST AND A DEEP TROUGH OVER THE EASTERN U.S. WITH THE BERMUDA HIGH SHUNTED AWAY FROM THE GULF COAST...ABUNDANT MOISTURE WILL STREAM NORTHWARD AND INTERACT WITH SHORT-WAVES ROTATING THROUGH THE TROUGH. MODELS OFTEN HAVE PROBLEMS FORECASTING THESE TYPE OF WAVES MORE THAN A FEW DAYS OUT AND WE WILL LIKELY HAVE TO BROADBRUSH MID-WEEK INTO THE WEEKEND WITH CHANCES OF RAIN EACH DAY. THERE IS SOME INDICATION THAT HEAVY RAIN MAY ONCE AGAIN BECOME AN ISSUE WED-FRI AS 12Z GFS PRECIP WATER APPROACHES 2 INCHES AGAIN BY WEDNESDAY. AS FOR MONDAY AND TUESDAY...THE WAVE NOW PUSHING THROUGH THE MIDWEST WILL TEMPORARILY SHUNT DEEP MOISTURE EAST OF ILLINOIS. STILL MAY BE SOME RAIN CHANCES...PARTICULARLY TUESDAY...BUT COVERAGE AND AMOUNTS SHOULD BE LESS THAN THEY HAVE BEEN TODAY OR LAST WEEK. WITH TROUGH IN PLACE...HIGH TEMPS SHOULD REMAIN BELOW NORMAL FOR LATE JUNE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 659 PM CDT SUN JUN 28 2015 A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS FROM JUST WEST OF PIA TO SPI WILL TRACK SE TO BMI AND DEC IN ABOUT AN HOUR AND CMI IN ABOUT 2 HOURS. MVFR CEILINGS WITH OCCUR WITH HEAVIER RAINS AND VSBYS WILL BE RESTRICTED TO 1-3 MILES AND EVEN BELOW 1 MILE LIKE AT SPI WHICH GOT DOWN TO 1/4 MILE WITH VERY HEAVY RAIN. SOME HAIL REPORTS AROUND SPI TOO WITH STRONG-SEVERE THUNDERSTORM AND MAY AFFECT DEC IN AN HOUR. UPPER LEVEL SHORT WAVE DROPPING SSE INTO IL FROM CENTRAL AND WESTERN WI AND EASTERN IA TONIGHT WILL CONTINUE CHANCES OF SHOWERS AND THUNDERSTORMS INTO EARLY OVERNIGHT ESPECIALLY ALONG I-74. 1006 MB SURFACE LOW PRESSURE OVER SE IA WILL TRACK INTO EAST CENTRAL IL NEARING INDIANA BORDER BY 12Z/MON AND EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DIMINISH FROM WEST TO EAST DURING OVERNIGHT. MVFR CLOUDS LIKELY TO DEVELOP IN WAKE OF THIS WX SYSTEM DURING OVERNIGHT INTO MON MORNING AND CEILINGS COULD EVEN GET TO 500-1K FT AFTER 09Z ALONG WITH 2-4 MILES VSBYS WITH FOG. MOST OF CENTRAL IL SHOULD BE DRY MONDAY WITH ISOLATED CONVECTION MAINLY NE OF I-74 AND EAST OVER INDIANA. && .HYDROLOGY... ISSUED AT 232 PM CDT SUN JUN 28 2015 MAJOR FLOODING CONTINUES ON THE ILLINOIS FROM HAVANA DOWNSTREAM. RIVER LEVELS HAVE CRESTED FROM HENRY TO PEROIA AND SHOULD VERY SLOWLY FALL THIS WEEK. HOWEVER...LEVELS WILL STILL INCREASE SLIGHTLY FROM HAVANA SOUTHWARD THROUGH MIDWEEK. LEVELS ARE EXPECTED TO TOP OUT WITHIN A FOOT OF RECORD LEVELS AT LAGRANDE...MERIDOSA...AND BEARDSTOWN. INTERESTS ALONG THE RIVER FROM MASON AND FULTON COUNTIES DOWNSTREAM SHOULD CONTINUE TO MONITOR THE SITUATION CLOSELY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...07 LONG TERM...BARKER AVIATION...07 HYDROLOGY...BARKER
Hazardous weather outlook, Jun 28, 2:59 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CDT SUN JUN 28 2015 ILZ027>029-036-037-040>042-047>052-291100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS FOR THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. TORNADOES ARE ALSO POSSIBLE ESPECIALLY FROM JACKSONVILLE SOUTHWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 9 PM TODAY ESPECIALLY IN AREAS SOUTHWEST OF SPRINGFIELD. ILZ030-031-038-291100- MARSHALL-MCLEAN-WOODFORD- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND INTO TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND INTO MID EVENING WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-053>057-061-291100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND MONTICELLO THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL MOVE INTO THE AREA WITH A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS MONDAY AFTERNOON SOUTHEAST OF I-70. FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH AND EMBARRAS RIVER NEAR LAWRENCEVILLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jun 28, 7:58 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL BARTONVILLE 40.64N 89.66W
06/28/2015 M0.75 INCH PEORIA IL TRAINED SPOTTER
DIME SIZED HAIL IN BARTONVILLE
0740 PM FLASH FLOOD BARTONVILLE 40.64N 89.66W
06/28/2015 PEORIA IL TRAINED SPOTTER
FLOODED STREETS AND URBAN FLOODING WITH AN INCH AND A
HALF OF RAIN IN 45 MINUTES
&&
EJLLocal storm report, Jun 28, 8:23 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM FLASH FLOOD KINCAID 39.59N 89.41W
06/28/2015 CHRISTIAN IL PUBLIC
STREET FLOODING DUE TO RECENT HEAVY RAIN IN
KINCAID...RELAYED BY A LOCAL TV STATION
&&
EJLLocal storm report, Jun 28, 8:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD CANTON 40.56N 90.04W
06/28/2015 FULTON IL EMERGENCY MNGR
STREET FLOODING IN CANTON WITH RECENT HEAVY RAIN.
0843 PM FLASH FLOOD FARMINGTON 40.70N 90.00W
06/28/2015 FULTON IL EMERGENCY MNGR
STREET FLOODING IN FARMINGTON WITH RECENT HEAVY RAIN.
&&
EJLLocal storm report, Jun 28, 8:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 WNW SPRINGFIELD 39.80N 89.70W
06/28/2015 M0.75 INCH SANGAMON IL NWS EMPLOYEE
DIME-SIZED HAIL NEAR VETERANS PARKWAY AND WASHINGTON
STREET
0635 PM HAIL 2 NNW SPRINGFIELD 39.81N 89.66W
06/28/2015 M0.75 INCH SANGAMON IL COCORAHS
0640 PM HAIL 3 NW SPRINGFIELD 39.81N 89.68W
06/28/2015 E1.00 INCH SANGAMON IL PUBLIC
RELAYED BY LOCAL TV STATION
0640 PM HAIL 1 SW SPRINGFIELD 39.77N 89.66W
06/28/2015 M1.00 INCH SANGAMON IL TRAINED SPOTTER
QUARTER SIZED HAIL NEAR WALNUT AND SOUTH GRAND AVE
0655 PM HAIL 4 SSE SPRINGFIELD 39.73N 89.62W
06/28/2015 E0.88 INCH SANGAMON IL AMATEUR RADIO
0705 PM HAIL CANTON 40.56N 90.04W
06/28/2015 M0.88 INCH FULTON IL EMERGENCY MNGR
NICKEL SIZED HAIL IN CANTON
0709 PM HAIL 1 N CANTON 40.58N 90.04W
06/28/2015 M1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZED HAIL IN CANTON NEAR MAIN STREET AND BIRCH
STREET
0724 PM HAIL BARTONVILLE 40.64N 89.66W
06/28/2015 M0.75 INCH PEORIA IL TRAINED SPOTTER
DIME SIZED HAIL IN BARTONVILLE
0740 PM FLASH FLOOD BARTONVILLE 40.64N 89.66W
06/28/2015 PEORIA IL TRAINED SPOTTER
FLOODED STREETS AND URBAN FLOODING WITH AN INCH AND A
HALF OF RAIN IN 45 MINUTES
0740 PM HEAVY RAIN BARTONVILLE 40.64N 89.66W
06/28/2015 M1.50 INCH PEORIA IL TRAINED SPOTTER
RAINFALL THE PAST 45 MINUTES
0742 PM HAIL KINCAID 39.59N 89.41W
06/28/2015 E1.50 INCH CHRISTIAN IL TRAINED SPOTTER
0750 PM HAIL 1 W TAYLORVILLE 39.52N 89.28W
06/28/2015 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
0753 PM FLASH FLOOD KINCAID 39.59N 89.41W
06/28/2015 CHRISTIAN IL PUBLIC
STREET FLOODING DUE TO RECENT HEAVY RAIN IN
KINCAID...RELAYED BY A LOCAL TV STATION
0843 PM FLASH FLOOD FARMINGTON 40.70N 90.00W
06/28/2015 FULTON IL EMERGENCY MNGR
STREET FLOODING IN FARMINGTON WITH RECENT HEAVY RAIN.
0843 PM FLASH FLOOD CANTON 40.56N 90.04W
06/28/2015 FULTON IL EMERGENCY MNGR
STREET FLOODING IN CANTON WITH RECENT HEAVY RAIN.
&&
EJLSpecial weather statement, Jun 28, 9:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SUN JUN 28 2015
ILZ041-042-048-290245-
LOGAN-MASON-MENARD-
904 PM CDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR MASON...MENARD AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 945 PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HAVANA TO 6 MILES WEST
OF LINCOLN...AND MOVING SOUTHWEST AT 15 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...HAVANA...MASON CITY...PETERSBURG...ATHENS...GREENVIEW...
ELKHART...BATH...MIDDLETOWN...EASTON...KILBOURNE...OAKFORD...NEW
HOLLAND...BROADWELL...TOPEKA...SWEETWATER...CHATAUQUA PARK...
SNICARTE...ATTERBERRY AND FANCY PRAIRIE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 2.
INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 4016 9026 4015 9021 4019 9020 4023 9012
4029 9008 4037 9004 4039 9001 4017 8934
3994 8948 3998 8949 3997 8970 3993 8971
4003 9000 4011 9001 4011 9004 4007 9013
4013 9034
TIME...MOT...LOC 0204Z 035DEG 11KT 4033 9005 4015 8949
BARKERLocal storm report, Jun 28, 9:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD SPRINGFIELD 39.78N 89.64W
06/28/2015 SANGAMON IL LAW ENFORCEMENT
WAIST DEEP WATER IN RAILROAD UNDERPASS
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 44 min |
| Jun 28, 7:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Jun 28, 7:39 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Logan, Mason, Peoria, Tazewell | 5 hr |
| Jun 28, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 45 min |
| Jun 28, 7:54 PM CDT | Special Weather Statement | ILX | Logan | 51 min |
| Jun 28, 8:04 PM CDT | Areal Flood Advisory | ILX | Christian | 4 hr |
| Jun 28, 9:04 PM CDT | Special Weather Statement | ILX | Logan, Mason, Menard | 41 min |
| Jun 28, 9:32 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Tazewell | 4 hr |
| Jun 28, 10:01 PM CDT | Special Weather Statement | ILX | Sangamon | 44 min |
| Jun 28, 10:53 PM CDT | Flash Flood Warning | ILX | Logan, Menard, Sangamon | 4 hr |
| Jun 28, 10:54 PM CDT | Special Weather Statement | ILX | Cumberland | 51 min |
| Jun 28, 11:06 PM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Moultrie, Shelby | 3 hr |
| Jun 29, 12:33 AM CDT | Areal Flood Advisory | ILX | Fulton | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.